RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2006, Issue 42, Pages 35–40 (Mi vsgtu407)  

This article is cited in 7 scientific papers (total in 7 papers)

Differential Equations

Нелокальная задача с интегральным условием для уравнения гиперболического типа

V. B. Dmitriev


DOI: https://doi.org/10.14498/vsgtu407

Full text: PDF file (145 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 517.95
Received 26.01.2006

Citation: V. B. Dmitriev, “Нелокальная задача с интегральным условием для уравнения гиперболического типа”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 42, Samara State Technical University, Samara, 2006, 35–40

Citation in format AMSBIB
\Bibitem{Dmi06}
\by V.~B.~Dmitriev
\paper Нелокальная задача с~интегральным условием для уравнения гиперболического типа
\serial Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2006
\vol 42
\pages 35--40
\publ Samara State Technical University
\publaddr Samara
\mathnet{http://mi.mathnet.ru/vsgtu407}
\crossref{https://doi.org/10.14498/vsgtu407}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu407
  • http://mi.mathnet.ru/eng/vsgtu/v42/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Dmitriev, “O edinstvennosti resheniya kraevoi zadachi dlya nagruzhennogo giperbolicheskogo uravneniya”, Vestnik Samarskogo munitsipalnogo instituta upravleniya, 2008, no. 6, 84–90  elib
    2. V. B. Dmitriev, “Nelokalnaya zadacha s nelineinym integralnym usloviem dlya giperbolicheskogo uravneniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(18) (2009), 26–32  mathnet  crossref
    3. M. V. Strigun, “Ob odnoi nelokalnoi zadache s integralnym granichnym usloviem dlya giperbolicheskogo uravneniya”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 8(74), 78–87  mathnet
    4. V. B. Dmitriev, “Smeshannaya zadacha s nelineinym integralnym usloviem dlya giperbolicheskogo uravneniya”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 6(72), 35–49  mathnet
    5. V. B. Dmitriev, “O edinstvennosti resheniya nelokalnoi zadachi s nelineinym integralnym usloviem dlya uravneniya chetvertogo poryadka”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 6(107), 13–22  mathnet
    6. A. E. Savenkova, “Ob odnoi zadache s dinamicheskim nelokalnym usloviem dlya giperbolicheskogo uravneniya”, Vestn. SamGU. Estestvennonauchn. ser., 2015, no. 3(125), 44–52  mathnet  elib
    7. S. I. Kadchenko, O. A. Torshina, “Vychislenie sobstvennykh chisel ellipticheskikh differentsialnykh operatorov s pomoschyu teorii regulyarizovannykh ryadov”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 8:2 (2016), 36–43  mathnet  crossref  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:251
    Full text:103
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019